# SDR N6WA20170716001

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,187 hours, 21,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR MOTOR INTERMITTENT.  PERFORMED OPERATIONS CHECK OF PAX DOOR FOR TROUBLESHOOTING IAW AMM 52-11-00, OPERATIONS CHECKED GOOD AT THIS TIME.
